Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 52, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 9, 2011, 10:34 PM EST for Stark County, Ohio. It took effect at Mar 10, 2011, 5:30 AM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2011, 10:34 PM EST (03:34 UTC)
- In effect from
- Mar 10, 2011, 5:30 AM EST
- Expired
- Mar 10, 2011, 12:01 PM EST
- In force
- 7 hr
- Issued by
- NWS Cleveland, OH
County Stark County, OH
The radar
The Cleveland radar (KCLE), 78 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nimishillen Creek at North Industry (NHSO1). The gauge peaked at 8.10 ft at Mar 10, 2011, 3:00 AM EST.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03118500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
969 WGUS41 KCLE 100334 FLWCLE OHC101-151-101134- BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 1034 PM EST WED MAR 9 2011 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE NIMISHILLEN CREEK NEAR NORTH INDUSTRY PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC101-101134- /O.NEW.KCLE.FL.W.0051.110310T1400Z-000000T0000Z/ /LARO1.1.ER.110310T1400Z.110311T0000Z.000000T0000Z.NO/ 1034 PM EST WED MAR 9 2011 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE SCIOTO RIVER NEAR LARUE * FROM THURSDAY MORNING UNTIL FURTHER NOTICE * AT 10:00 PM WEDNESDAY THE STAGE WAS...10.1 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 11.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 11.3 FEET BY THURSDAY EVENING. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC151-101134- /O.NEW.KCLE.FL.W.0052.110310T1200Z-110310T2218Z/ /NHSO1.1.ER.110310T1200Z.110310T1200Z.110310T1618Z.NO/ 1034 PM EST WED MAR 9 2011 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY * FROM THURSDAY MORNING UNTIL THURSDAY AFTERNOON * AT 10:00 PM WEDNESDAY THE STAGE WAS...7.5 FEET * MINOR FLOODING IS FORECAST * RIVER IS EXPECTED TO CREST AROUND 8.5 FEE THURSDAY MORNING. * FLOOD STAGE IS 8.0 FEET * AT 8.0 FEET...FLOODING IS POSSIBLE ALONG NIMISHILLEN CREEK BETWEEN RIDGE AVENUE AND ALLENFORD DRIVE ...AS WELL AS IN LOW LYING AREAS BETWEEN NORTH INDUSTRY AND HOWESTINE. $$
2 follow-up statements
785 WGUS81 KCLE 101037 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 537 AM EST THU MAR 10 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... CUYAHOGA RIVER AT OLD PORTAGE CUYAHOGA RIVER AT INDEPENDENCE GRAND RIVER AT PAINESVILLE MAUMEE RIVER AT WATERVILLE SCIOTO RIVER NEAR LARUE SCIOTO RIVER NEAR PROSPECT KILLBUCK CREEK NEAR KILLBUCK NIMISHILLEN CREEK NEAR NORTH INDUSTRY MAHONING RIVER AT LEAVITTSBURG MAHONING RIVER AT YOUNGSTOWN PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC055-133-153-101837- /O.CON.KCLE.FL.W.0046.000000T0000Z-000000T0000Z/ /OLPO1.2.ER.110309T1835Z.110311T0000Z.000000T0000Z.NR/ 537 AM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT OLD PORTAGE. * UNTIL FURTHER NOTICE. * AT 5:00 AM THURSDAY THE STAGE WAS...10.1 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.4 FEET BY THIS EVENING THEN BEGIN FALLING. * AT 11.0 FEET...FLOODWATERS WILL BEGIN TO AFFECT AREAS ALONG THE CUYAHOGA RIVER IN CUYAHOGA FALLS AND IN MUNROE FALLS NEAR KENNEDY PARK. $$ OHC035-101837- /O.CON.KCLE.FL.W.0049.000000T0000Z-000000T0000Z/ /INDO1.2.ER.000000T0000Z.110310T1200Z.000000T0000Z.NO/ 537 AM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT INDEPENDENCE. * UNTIL FURTHER NOTICE. * AT 4:30 AM THURSDAY THE STAGE WAS...17.5 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 17.9 FEET THIS MORNING THEN BEGIN FALLING. * AT 17.0 FEET...WATER REACHES MURRAY AND FOSDICK ROADS IN VALLEY VIEW. $$ OHC085-101837- /O.CON.KCLE.FL.W.0047.000000T0000Z-000000T0000Z/ /PNVO1.1.ER.110310T0020Z.110311T0600Z.000000T0000Z.NO/ 537 AM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE. * UNTIL FURTHER NOTICE. * AT 4:30 AM THURSDAY THE STAGE WAS...8.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 10.3 FEET BY LATE TONIGHT THEN BEGIN FALLING. * AT 8.5 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. $$ OHC095-173-101837- /O.CON.KCLE.FL.W.0053.000000T0000Z-000000T0000Z/ /WTVO1.1.ER.110310T0330Z.110311T0000Z.000000T0000Z.NO/ 537 AM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * UNTIL FURTHER NOTICE. * AT 5:00 AM THURSDAY THE STAGE WAS...9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 9.9 FEET BY THIS EVENING THEN BEGIN FALLING. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC101-101837- /O.CON.KCLE.FL.W.0051.110310T1104Z-110311T2200Z/ /LARO1.1.ER.110310T1104Z.110311T0000Z.110311T1600Z.NO/ 537 AM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * FROM THIS MORNING UNTIL FRIDAY AFTERNOON. * AT 5:00 AM THURSDAY THE STAGE WAS...10.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 11.4 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC101-101837- /O.CON.KCLE.FL.W.0019.000000T0000Z-000000T0000Z/ /PRGO1.3.ER.000000T0000Z.110303T1730Z.000000T0000Z.NO/ 537 AM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT. * UNTIL FURTHER NOTICE. * AT 5:00 AM THURSDAY THE STAGE WAS...11.7 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 11.2 FEET BY FRIDAY MORNING. * AT 11.5 FEET...FLOODING BEGINS ALONG THE MAIN STREET CURVE AND ALONG SEVERAL STREETS NORTH OF MARKET STREET. $$ OHC075-169-101837- /O.CON.KCLE.FL.W.0020.000000T0000Z-000000T0000Z/ /KILO1.2.ER.000000T0000Z.110301T0530Z.000000T0000Z.NO/ 537 AM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * UNTIL FURTHER NOTICE. * AT 5:00 AM THURSDAY THE STAGE WAS...16.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 16.9 FEET THIS AFTERNOON. * AT 17.0 FEET...FLOODING BEGINS TO IMPACT HOMES ON WATER STREET IN THE VILLAGE OF KILLBUCK. MANY LOW LYING ROADS IN THE KILLBUCK VALLEY...INCLUDING COUNTY ROAD 621 ARE FLOODED. * AT 16.0 FEET...FLOODING BEGINS IN LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$ OHC151-101836- /O.CON.KCLE.FL.W.0052.110310T1030Z-110310T1900Z/ /NHSO1.1.ER.110310T1030Z.110310T1200Z.110310T1300Z.NO/ 537 AM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY. * FROM EARLY THIS MORNING UNTIL THIS AFTERNOON. * AT 5:00 AM THURSDAY THE STAGE WAS...7.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * FORECAST TO RISE TO NEAR 8.3 FEET THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY AFTERNOON. * AT 8.0 FEET...FLOODING IS POSSIBLE ALONG NIMISHILLEN CREEK BETWEEN RIDGE AVENUE AND ALLENFORD DRIVE ...AS WELL AS IN LOW LYING AREAS BETWEEN NORTH INDUSTRY AND HOWESTINE. $$ OHC155-101836- /O.CON.KCLE.FL.W.0048.110310T1107Z-000000T0000Z/ /LEAO1.1.ER.110310T1107Z.110311T1200Z.000000T0000Z.NO/ 537 AM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG. * FROM THIS MORNING UNTIL FURTHER NOTICE. * AT 5:00 AM THURSDAY THE STAGE WAS...9.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 11.9 FEET BY FRIDAY MORNING. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$ OHC099-101836- /O.CON.KCLE.FL.W.0050.110310T1455Z-000000T0000Z/ /YGWO1.1.ER.110310T1455Z.110311T0600Z.000000T0000Z.NO/ 537 AM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT YOUNGSTOWN. * FROM LATE THIS MORNING UNTIL FURTHER NOTICE. * AT 5:00 AM THURSDAY THE STAGE WAS...9.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE MORNING AND CONTINUE TO RISE TO NEAR 11.5 FEET TONIGHT. * AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN. LOW LYING SECONDARY ROADS MAY BE FLOODED. $$
506 WGUS81 KCLE 101701 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1201 PM EST THU MAR 10 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... NIMISHILLEN CREEK NEAR NORTH INDUSTRY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE BLACK RIVER AT ELYRIA CUYAHOGA RIVER AT INDEPENDENCE SCIOTO RIVER NEAR LARUE EAGLE CREEK AT PHALANX STATION ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... CUYAHOGA RIVER AT OLD PORTAGE GRAND RIVER AT PAINESVILLE MAUMEE RIVER AT WATERVILLE SCIOTO RIVER NEAR PROSPECT KILLBUCK CREEK NEAR KILLBUCK MAHONING RIVER AT LEAVITTSBURG MAHONING RIVER AT YOUNGSTOWN PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-110101- /O.EXT.KCLE.FL.W.0055.000000T0000Z-110311T0733Z/ /WDVO1.1.ER.110310T1500Z.110310T1800Z.110311T0133Z.NO/ 1201 PM EST THU MAR 10 2011 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * UNTIL LATE TONIGHT. * AT 11:30 AM THURSDAY THE STAGE WAS...9.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 9.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ SCHULER OHC093-110101- /O.EXT.KCLE.FL.W.0056.110310T1710Z-000000T0000Z/ /ELRO1.1.ER.110310T1710Z.110311T0600Z.000000T0000Z.NO/ 1201 PM EST THU MAR 10 2011 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA. * FROM THIS AFTERNOON UNTIL FURTHER NOTICE. * AT 11:15 AM THURSDAY THE STAGE WAS...9.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 10.6 FEET BY LATE TONIGHT. * AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER. * AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP. $$ SCHULER OHC055-133-153-110101- /O.CON.KCLE.FL.W.0046.000000T0000Z-000000T0000Z/ /OLPO1.1.ER.110309T1835Z.110310T0800Z.000000T0000Z.NO/ 1201 PM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT OLD PORTAGE. * UNTIL FURTHER NOTICE. * AT 11:00 AM THURSDAY THE STAGE WAS...10.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 10.2 FEET BY THIS EVENING THEN BEGIN FALLING. * AT 11.0 FEET...FLOODWATERS WILL BEGIN TO AFFECT AREAS ALONG THE CUYAHOGA RIVER IN CUYAHOGA FALLS AND IN MUNROE FALLS NEAR KENNEDY PARK. * AT 9.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER. $$ SCHULER OHC035-110101- /O.EXT.KCLE.FL.W.0049.000000T0000Z-110311T1600Z/ /INDO1.2.ER.000000T0000Z.110310T1300Z.110311T1000Z.NO/ 1201 PM EST THU MAR 10 2011 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT INDEPENDENCE. * UNTIL FRIDAY MORNING. * AT 11:30 AM THURSDAY THE STAGE WAS...17.3 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. * AT 17.0 FEET...WATER REACHES MURRAY AND FOSDICK ROADS IN VALLEY VIEW. * AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE VILLAGE OF VALLEY VIEW. $$ SCHULER OHC085-110101- /O.CON.KCLE.FL.W.0047.000000T0000Z-000000T0000Z/ /PNVO1.1.ER.110310T0020Z.110311T1200Z.000000T0000Z.NO/ 1201 PM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE. * UNTIL FURTHER NOTICE. * AT 10:30 AM THURSDAY THE STAGE WAS...8.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 9.1 FEET BY FRIDAY MORNING THEN BEGIN FALLING. * AT 8.5 FEET...WATER REACHES VROOMAN ROAD. LOWLAND FLOODING OCCURS IN THE METROPARKS ALONG THE RIVER. * AT 8.0 FEET...WATER LEVELS WILL OVERRUN THE BANKS ALONG THE METROPARK SOUTH OF PAINESVILLE. VROOMAN ROAD WILL BE THREATENED. $$ SCHULER OHC095-173-110101- /O.CON.KCLE.FL.W.0053.000000T0000Z-000000T0000Z/ /WTVO1.1.ER.110310T0330Z.110311T0600Z.000000T0000Z.NO/ 1201 PM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * UNTIL FURTHER NOTICE. * AT 11:00 AM THURSDAY THE STAGE WAS...9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 9.8 FEET BY LATE TONIGHT THEN BEGIN FALLING. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ SCHULER OHC101-110101- /O.EXT.KCLE.FL.W.0051.000000T0000Z-110312T0000Z/ /LARO1.1.ER.110310T1115Z.110311T0000Z.110311T1800Z.NO/ 1201 PM EST THU MAR 10 2011 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * UNTIL FRIDAY EVENING. * AT 11:00 AM THURSDAY THE STAGE WAS...11.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON. * AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY ROADS. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ SCHULER OHC101-110101- /O.CON.KCLE.FL.W.0019.000000T0000Z-000000T0000Z/ /PRGO1.3.ER.000000T0000Z.110303T1730Z.000000T0000Z.NO/ 1201 PM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT. * UNTIL FURTHER NOTICE. * AT 11:00 AM THURSDAY THE STAGE WAS...11.4 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 11.2 FEET BY FRIDAY MORNING. * AT 11.5 FEET...FLOODING BEGINS ALONG THE MAIN STREET CURVE AND ALONG SEVERAL STREETS NORTH OF MARKET STREET. * AT 10.5 FEET...WEST RIVER ROAD IS FLOODED NORTH OF PROSPECT. $$ SCHULER OHC075-169-110101- /O.CON.KCLE.FL.W.0020.000000T0000Z-000000T0000Z/ /KILO1.2.ER.000000T0000Z.110301T0530Z.000000T0000Z.NO/ 1201 PM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * UNTIL FURTHER NOTICE. * AT 11:00 AM THURSDAY THE STAGE WAS...16.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY FRIDAY EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * AT 17.0 FEET...FLOODING BEGINS TO IMPACT HOMES ON WATER STREET IN THE VILLAGE OF KILLBUCK. MANY LOW LYING ROADS IN THE KILLBUCK VALLEY...INCLUDING COUNTY ROAD 621 ARE FLOODED. * AT 16.0 FEET...FLOODING BEGINS IN LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK. $$ SCHULER OHC151-101731- /O.CAN.KCLE.FL.W.0052.000000T0000Z-110310T1900Z/ /NHSO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1201 PM EST THU MAR 10 2011 THE FLOOD WARNING IS CANCELLED FOR THE NIMISHILLEN CREEK NEAR NORTH INDUSTRY. * AT 11:00 AM THURSDAY THE STAGE WAS...6.7 FEET. * FLOOD STAGE IS 8.0 FEET. $$ SCHULER OHC155-110100- /O.CON.KCLE.FL.W.0048.000000T0000Z-000000T0000Z/ /LEAO1.1.ER.000000T0000Z.110311T0600Z.000000T0000Z.NO/ 1201 PM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT LEAVITTSBURG. * UNTIL FURTHER NOTICE. * AT 11:00 AM THURSDAY THE STAGE WAS...10.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.9 FEET BY LATE TONIGHT THEN BEGIN FALLING. * AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF LEAVITTSBURG. $$ SCHULER OHC099-110100- /O.CON.KCLE.FL.W.0050.000000T0000Z-000000T0000Z/ /YGWO1.1.ER.110310T1900Z.110311T1200Z.000000T0000Z.NO/ 1201 PM EST THU MAR 10 2011 THE FLOOD WARNING CONTINUES FOR THE MAHONING RIVER AT YOUNGSTOWN. * FROM THIS AFTERNOON UNTIL FURTHER NOTICE. * AT 11:00 AM THURSDAY THE STAGE WAS...9.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 11.0 FEET BY FRIDAY MORNING. * AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN. LOW LYING SECONDARY ROADS MAY BE FLOODED. $$ SCHULER OHC155-110100- /O.EXT.KCLE.FL.W.0054.000000T0000Z-110312T0050Z/ /PHAO1.1.ER.110310T1103Z.110310T2300Z.110311T1850Z.UU/ 1201 PM EST THU MAR 10 2011 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * UNTIL FRIDAY EVENING. * AT 11:00 AM THURSDAY THE STAGE WAS...11.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.5 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 11.9 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON. $$ SCHULER
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 9, 10:07 PM EST, 27 minutes earlier.
Area forecast discussion, Mar 9, 10:07 PM EST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1007 PM EST WED MAR 9 2011
.SYNOPSIS...
LOW PRESSURE WILL MOVE OVER NORTHERN OHIO TONIGHT AND REMAIN OVER
THE AREA ON THURSDAY. THE LOW PRESSURE WILL INTENSIFY ACROSS THE
AREA THURSDAY NIGHT AND INTO FRIDAY AS IT MOVES INTO WESTERN NEW
YORK STATE. THE LOW IS EXPECTED TO MOVE AWAY FRIDAY NIGHT WITH A
BRIEF BREAK EARLY SATURDAY. ANOTHER LOW PRESSURE MAY MOVE ACROSS
THE AREA BEGINNING SATURDAY AFTERNOON.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
WAS ABLE TO ALLOW THE WIND ADVISORY FOR ERIE/ASHTABULA EXPIRE.
WINDS WILL STILL BE ABLE TO GUST AROUND 40 MPH...BUT WILL CONTINUE
TO DIMINISH OVERNIGHT. OTHERWISE MADE A FEW TWEAKS TO HOURLY
TEMPERATURES AND HIGHLIGHTED THAT THE RAIN ACROSS THE TOL AREA
WOULD BE LIGHT. OCCASIONAL RAIN WILL CONTINUE OVERNIGHT ESPECIALLY
ACROSS THE EASTERN TWO THIRDS OF THE AREA. WILL HAVE TO WATCH AND
SEE IF A LITTLE FOG CANT WORK INTO LUCAS/WOOD COUNTIES OVERNIGHT.
FLOOD WATCH AND WINTER STORM WATCH WILL REMAIN AS IS.
AS FAR AS TEMPS GO THEY WILL BE TRICKY OVERNIGHT WITH LOW CENTER
REMAINING TO THE WEST MOST OF THE NIGHT FOR MANY LOCATIONS AND
CONTINUED WAA FOR MOST OF THE AREA. DESPITE GUIDANCE TEMPS
THINKING THAT LOWS FOR THE EASTERN 2/3 OF THE AREA WILL BE THIS
EVENING WITH A GRADUAL INCREASE OVERNIGHT. WESTERN AREAS MAY BE
MILD THROUGH MUCH OF THE OVERNIGHT THEN FALL BACK TOWARD DAYBREAK
AS THE LOW CENTER PASSES OVER AND SOME COOLER AIR BUILDS IN.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
SEVERAL ISSUES FOR THE END OF THE WEEK. LINGERING AREAL AND RIVER
FLOODING WILL CONTINUE INTO THURSDAY ACROSS THE AREA WITH SOME
ADDITIONAL LIGHTER RAIN ACROSS THE AREA WITH LOW PRESSURE
OVERHEAD. QPF AMOUNTS WILL NOT BE AS HIGH COMPARED TO WED...BUT
NOT SEEING ANY DRYING POTENTIAL. NEXT ISSUE WILL BE COLDER AIR
BUILDING INTO THE AREA THROUGH THURSDAY AFTERNOON AND EVENING.
MODELS THIS AFTERNOON TRENDING TOWARD LOW PRESSURE INTENSIFYING
ACROSS THE AREA AND PUSHING TO THE NORTHEAST THURSDAY NIGHT. H850
TEMPS DROPPING WELL BELOW NORMAL AS WELL AS THICKNESSES. BUFKIT
SOUNDINGS FROM THE GFS AND NAM SIMILAR IN THE POTENTIAL FOR A
DECENT AMOUNTS OF SNOW FOR THE AREA THURSDAY NIGHT AND INTO
FRIDAY. GIVEN LATEST MODEL RUNS FELT ENOUGH CONFIDENCE TO GO WITH
WINTER STORM WATCH ACROSS THE EASTERN HALF OF THE AREA BEGINNING
THURSDAY EVENING AROUND THE EXPECTED TIME OF RAIN CHANGING OVER TO
SNOW AND CONTINUING INTO EARLY FRIDAY NIGHT. SURFACE TEMPS WILL
NOT BE ALL THAT COLD DURING THIS EVENT...MAKING THIS EXPECTED
SNOW RATHER WET CREATING PROBLEMS FOR TREES AND POWER LINES. THE
SNOW WILL PERSIST INTO FRIDAY PROVIDING ADDITIONAL ACCUMULATIONS
ACROSS THE WATCH AREA. SNOW WILL GRADUALLY DIMINISH FRIDAY NIGHT
FROM WEST TO EAST. THERE LOOKS TO BE A BRIEF BREAK IN SYSTEMS
EARLY SATURDAY MORNING THROUGH THE EARLY AFTERNOON BEFORE ANOTHER
CLIPPER SYSTEM DROPS SOUTHEAST TOWARD THE AREA BRINGING ADDITIONAL
CHANCES OF RAIN AND SNOW. THIS SATURDAY SYSTEM DOES NOT LOOK TO BE
SIGNIFICANT COMPARED TO FRIDAY/S SYSTEM.
FOR TEMPS WENT MUCH COOLER COMPARED TO GUIDANCE VALUES ON FRIDAY
WITH EXPECTED SNOWFALL ACROSS THE AREA. OTHERWISE MADE ONLY MINOR
ADJUSTMENTS TO GUIDANCE TEMPS THROUGH THE REMAINDER OF THE PERIOD.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
SOME LINGERING SNOW SHOWERS IN THE EAST SUNDAY AND THEN HIGH
PRESSURE BUILDS IN SUNDAY NIGHT. THE FORECAST GETS A LITTLE
COMPLICATED TUESDAY AND WEDNESDAY. THE MODELS ARE STARTING TO AGREE
SOMEWHAT. THE GFS BRINGS A TROF THROUGH ON WEDNESDAY AND WILL HAVE A
LOW CHANCE THREAT OF RAIN SHOWERS. WENT CLOSE TO HPC GUIDANCE FOR
TEMPERATURES.
&&
.AVIATION /03Z THURSDAY THROUGH MONDAY/...
MOST AREAS CURRENTLY IFR AND THOSE THAT ARE NOT WILL LOWER TO IFR
EARLY IN THE PERIOD AND THEN MAINLY IFR CONDITIONS THROUGH THE
REST OF THE TAF PERIOD. A DECREASE IN THE RAIN INTENSITY WILL
OCCUR TONIGHT AS THE TROF MOVES THROUGH THEN MORE RAIN RETURN
THURSDAY. PRECIP MAY START TO CHANGE OR MIX WITH SNOW LATE IN
PERIOD...BUT JUST KEPT IFR CONDITION WITH RAIN FOR NOW.
OUTLOOK...NON VFR THURSDAY NIGHT THROUGH SATURDAY.
&&
.MARINE...
LOCALLY STRONG SE FLOW ON THE NEARSHORE WATERS NEAR ERIE WILL
DIMINISH THIS EVENING. LOW PRESSURE NOW FORECAST TO MOVE EAST
ACROSS THE LOWER LAKES THE NEXT 24 HOURS. EXPECT THE FLOW TO REMAIN
SE TO S TILL AFTER THE LOW PASSES TO THE EAST ON THURSDAY MORNING.
THE FLOW WILL BECOME WESTERLY BEHIND THE LOW AND EVENTUALLY N TO NW
BY SUNSET THURSDAY. N TO NW FLOW WILL THEN CONTINUE TILL A SURFACE
RIDGE CROSSES THE LAKE EARLY SATURDAY. ANOTHER FAST MOVING SYSTEM
WILL WILL PASS JUST TO THE NORTH OF THE LAKE SATURDAY NIGHT. A
TRAILING COLD FRONT WILL CAUSE THE FLOW TO RETURN TO THE NW FOR MOST
OF SUNDAY. HIGH PRESSURE WILL BUILD OVER THE REGION FROM THE NORTH
ON MONDAY WITH THE FLOW ON THE LAKE BECOMING EASTERLY.
&&
.HYDROLOGY...
RAINFALL AMOUNTS OF A 1/4" TO 3/4" HAS FALLEN ACROSS THE
REGION...WITH HIGHEST AMOUNTS FROM HANCOCK COUNTY EAST TO PORTAGE.
THOUGH A RELATIVELY MEAGER AMOUNT...IT HAS PRODUCED ENOUGH RUNOFF
GIVEN THE SATURATED GROUND AND SWOLLEN RIVERS/CREEKS TO ONCE AGAIN
FLOOD ROADS AND LOW LYING AREAS. CONVECTION OVER THE GULF STATES IS
CUTTING OFF SOME OF THE MOISTURE STREAMING NORTHWARD...SO EXPECT
COVERAGE/INTENSITY TO DISSIPATE FROM W TO E...WITH STORM TOTALS
AROUND 0.5"-1" THROUGH THU EVENING BEFORE TRANSITIONING OVER TO
SNOW. SCIOTO RIVER AT PORTAGE REMAINS IN MOD FLOOD...BUT ALL OTHER
SITES ARE EXPECTED TO REMAIN BELOW FS OR IN MINOR FLOOD. SOME RIVERS
WILL BE SLOW TO COME DOWN...AND WITH KILLBUCK EXPECTED TO REMAIN UP
UNTIL NEXT WEEK IT WILL END UP BEING OVER 2 WEEKS ABOVE FLOOD STAGE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WATCH FROM THURSDAY EVENING THROUGH FRIDAY
EVENING FOR OHZ010>014-020>023-031>033-038-089.
FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OHZ020>023-029>033-
036>038-047.
PA...WINTER STORM WATCH FROM THURSDAY EVENING THROUGH FRIDAY
EVENING FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...ABE
NEAR TERM...ABE/OUDEMAN
SHORT TERM...ABE
LONG TERM...KIELTYKA
AVIATION...RANDEL
MARINE...KUBINA
HYDROLOGY...21Hazardous weather outlook, Mar 9, 9:49 PM EST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 949 PM EST WED MAR 9 2011 OHZ010>014-089-PAZ001>003-110300- LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 949 PM EST WED MAR 9 2011 ...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ020>023-031>033-038-110300- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-HOLMES- 949 PM EST WED MAR 9 2011 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... ...WINTER STORM WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>009-017>019-027-028-110300- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD- 949 PM EST WED MAR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ029-030-036-037-047-110300- RICHLAND-ASHLAND-MARION-MORROW-KNOX- 949 PM EST WED MAR 9 2011 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-110300- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 949 PM EST WED MAR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OUDEMAN
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 8:40 PM EST | River Flood Warning | CLE | Cuyahoga | 42 hr |
| Mar 9, 8:40 PM EST | River Flood Warning | CLE | Mahoning | 64 hr |
| Mar 9, 10:34 PM EST | River Flood Warning | CLE | Marion, Stark | 6 days |
| Mar 9, 11:21 PM EST | River Flood Warning | CLE | Lucas, Wood | 36 hr |
| Mar 10, 5:24 AM EST | River Flood Warning | CLE | Trumbull | 50 hr |
| Mar 10, 8:46 AM EST | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 21 hr |
| Mar 10, 8:51 AM EST | River Flood Warning | CLE | Lorain | 27 hr |
| Mar 10, 9:00 AM EST | Areal Flood Warning | CLE | Ashtabula, Geauga, Lake, Mahoning, Stark, Summit and 2 more | 10 hr |
| Mar 10, 9:52 AM EST | Areal Flood Advisory | CLE | Cuyahoga, Lorain, Medina | 7 hr |
| Mar 10, 2:51 PM EST | Winter Storm Warning | CLE | Ashland, Ashtabula, Cuyahoga, Erie, Geauga, Holmes and 11 more | 31 hr |
| Mar 10, 6:52 PM EST | Areal Flood Warning | CLE | Stark, Wayne | 5 hr |
| Mar 10, 6:59 PM EST | Areal Flood Warning | CLE | Trumbull | 6 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.